MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that during a routine check-in by the representative on the patient, the patient mentioned that they had a urinary tract infection (uti), during the trial stage on (b)(6) 2025, which possibly started the first day of their trial.The patient was given antibiotics (nitrofurantoin) that treated the infection.The cause of the uti may have been from the catheter.The patient is not scheduled for any follow-up appointments with their urologist.The patient does not have a current uti.The local field team and health care facility were aware of the patient's uti during the time the patient went through their trial on (b)(6) 2025.Now the patient is fully recovered from the uti.There are no other patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon, premarket / 510(k) # (g4) - additional premarket/510(k) p190006.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4) - additional premarket/510(k) p190006 the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A device was not returned, and pictures were not provided, resulting in an inability to analyze the device and identify if a malfunction occurred.Based on the information available, the patient was experiencing a urinary tract infection (uti).The cause of the uti could not be established, but it is a known inherent risk of the device; therefore, an investigation conclusion code of 'known inherent risk of device' was chosen.The reported patient symptom(s) are known risks associated with this device type and indicated as such in the instructions for use.Based on the results of this investigation, no escalation is needed.
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23019557
Report Number2124215-2025-62711
Device Sequence Number9664941
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public(01)10810005340059(11)240901
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Device Lot NumberAE1S941244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/05/2025
10/24/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date09/26/2025
11/18/2025
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PNE LEAD LOT #(B)(6); PNE LEAD LOT #(B)(6)
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale